MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,6.5
Catalog Number MSG6365
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that gloves break easily during use, when a small perforation is made, it extends and enlarges along the length of the glove.Mainly breaks in the area of the fingertips are reported.
 
Additional Manufacturer Narrative
The customer reported gloves breaking during use, with small perforations extending and enlarging along the length of the glove and mainly in the area of the fingertips; there has been no patient or professional affected in terms of their health.No sample was available for review, but images were reviewed; trending was performed over the last 2 years of complaints, the lot inspection was completed with passing results, and the vendor's review of batch records and retention samples found no abnormalities or deviations.The complaint was confirmed via image for tearing of gloves.The cause was updated to unknown/cannot determine cause, and no trending was identified at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50888466
Report Number1417592-2026-50384
Device Sequence Number21509828
Product Code KGO
UDI-Device Identifier10193489000030
UDI-Public10193489000030
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG6365
Device Lot Number503044EB65-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown